Piriteze allergy tablets
£3.50 (29.2p each)
Relief from the symptoms of: hayfever; skin allergies; pet allergies; mould spore allergies; house dust mite allergies. Cetirizine hydrochloride. To relieve the symptoms of: Hayfever; skin allergies; pet allergies; mould spore allergies; house dust mite allergies.
Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also contains Lactose, See leaflet for further advice
- Please read the enclosed leaflet carefully before use.Dosage. For oral use.Adults and children aged 12 years and over: One tablet once a day.Children aged 6 to 12 years: Half a tablet twice a day.Children under 6 years: Not recommended. See leaflet for further advice.Do not exceed the stated dose.Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.If symptoms persist consult your doctor.Do not take if you are pregnant or breast-feeding.
Keep out of the reach and sight of children.
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email firstname.lastname@example.org. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.